# SDR AALA20160821001

- Difficulty date: August 21, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 47,185 hours, 19,364 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 181A00112
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE C CHECK,  WEAR DAMAGE WAS FOUND COMMON TO THE HORIZONTAL STABILIZER FORWARD CENTER BEAM AT THE LOWER RT LUG.  CONFIRMED THAT THE LOWER GUSSET PLATE IS UNDAMAGED, BLENDED WORN AREA TO A PROPER RADIUS IAW EA 263025.
